# SDR 2018FA0000246

- Difficulty date: April 25, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C CHECK,  MAINTENANCE FOUND THE CARGO DOOR FRAME LOWER BEAM CORRODED AT FASTENERS CONNECTED TO FRAMES 66 - 67.   MAINTENANCE REPLACED THE CARGO DOOR FRAME LOWER BEAM IAW SRM 51-40-02.
